Researcher Page

사진
Baek, Sanghoon (백상훈)
부교수, Department of Mathematical Sciences(수리과학과)
Research Area
Algebra and Algebraic K-theory, Invariants of algebraic structures;cohomological invariants, Canonical and essential dimensions of algebraic groups
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
    1
    Article
    CHAIN EQUIVALENCE ON QUATERNIONS WITH TRIVIAL SUM

    Baek, Sanghoonresearcher, TRANSFORMATION GROUPS, v.24, no.3, pp.713 - 720, 2019-09

    2
    Article
    Degree three invariants for semisimple groups of types B, C, and D

    Baek, Sanghoonresearcher, ADVANCES IN MATHEMATICS, v.351, pp.195 - 235, 2019-07

    3
    Article
    A lower bound on the essential dimension of PGL(4) in characteristic 2

    Baek, Sanghoonresearcher, JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v.16, no.4, 2017-04

    4
    Article
    CHOW GROUPS OF PRODUCTS OF SEVERI-BRAUER VARIETIES AND INVARIANTS OF DEGREE 3

    Baek, Sanghoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.3, pp.1757 - 1771, 2017-03

    5
    Article
    THE K-THEORY OF VERSAL FLAGS AND COHOMOLOGICAL INVARIANTS OF DEGREE 3

    Baek, Sanghoonresearcher; Devyatov, Rostislav; Zainoulline, Kirill, DOCUMENTA MATHEMATICA, v.22, pp.1117 - 1148, 2017

    6
    Article
    SEMIORTHOGONAL DECOMPOSITIONS FOR TWISTED GRASSMANNIANS

    Baek, Sanghoonresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.144, no.1, pp.1 - 5, 2016-01

    7
    Article
    On the torsion of Chow groups of Severi-Brauer varieties

    Baek, Sanghoonresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.207, no.2, pp.899 - 923, 2015-04

    8
    Article
    ESSENTIAL DIMENSION OF PROJECTIVE ORTHOGONAL AND SYMPLECTIC GROUPS OF SMALL DEGREE

    Baek, Sanghoonresearcher, COMMUNICATIONS IN ALGEBRA, v.43, no.2, pp.693 - 701, 2015

    9
    Article
    ON THE TORSION OF CHOW GROUPS OF TWISTED SPIN-FLAGS

    Baek, Sanghoonresearcher; Zainoulline, Kirill; Zhong, Changlong, MATHEMATICAL RESEARCH LETTERS, v.20, no.4, pp.601 - 614, 2013

    10
    Article
    Essential dimension of central simple algebras

    Baek, Sanghoonresearcher; Merkurjev, Alexander S., ACTA MATHEMATICA, v.209, no.1, pp.1 - 27, 2012-09

    11
    Article
    Essential dimension of simple algebras with involutions

    Baek, Sanghoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.44, pp.578 - 590, 2012-06

    12
    Article
    Cohomological invariants of central simple algebras of degree 4

    Baek, Sanghoonresearcher; Berhuy, Gregory, ARCHIV DER MATHEMATIK, v.98, no.5, pp.415 - 425, 2012-05

    13
    Article
    BASIC POLYNOMIAL INVARIANTS, FUNDAMENTAL REPRESENTATIONS AND THE CHERN CLASS MAP

    Baek, Sanghoonresearcher; Neher, E.; Zainoulline, K., DOCUMENTA MATHEMATICA, v.17, pp.135 - 150, 2012

    14
    Article
    Essential dimension of simple algebras in positive characteristic

    Baek, Sanghoonresearcher, COMPTES RENDUS MATHEMATIQUE, v.349, no.7-8, pp.375 - 378, 2011-04

    15
    Article
    Invariants of simple algebras

    Baek, Sanghoonresearcher; Merkurjev, Alexander S., MANUSCRIPTA MATHEMATICA, v.129, no.4, pp.409 - 421, 2009-08

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0